MathSciNet Relay Station
MathSciNet bibliographic data
MR540911 (82c:22017) 22E46
Repka, Joe Tensor products of holomorphic discrete series representations. Canad. J. Math. 31 (1979), no. 4, 836–844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement